Advertisement

Mathematische Zeitschrift

, Volume 209, Issue 1, pp 55–66 | Cite as

A non-commutative central limit theorem

  • Roland Speicher
Article

Keywords

Central Limit Theorem Wigner Distribution Stochastic Calculus Quantum Stochastic Admissible Partition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AFL] Accardi, L., Frigerio, A., Lewis, J.T.: Quantum Stochastic Processes. Publ. RIMS,18, 97–133 (1982)zbMATHMathSciNetGoogle Scholar
  2. [AsI] Askey, R., Ismail, M.: Recurrence relations, continued fractions and orthogonal polynomials. Mem. AMS, vol. 49, no. 300, 1984Google Scholar
  3. [ASW] Accardi, L., Schürmann, M., Waldenfels, W. v.: Quantum independent increment processes on superalgebras. Math. Z.198, 451–477 (1988)zbMATHCrossRefMathSciNetGoogle Scholar
  4. [Bau] Bauer, H.: Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie. 2nd edn. Berlin: Walter de Gruyter 1974zbMATHGoogle Scholar
  5. [BrR] Bratteli, O., Robinson, D.W.: Operator Algebras and Quantum Statistical Mechanics, Il. Berlin Heidelberg New York: Springer 1981Google Scholar
  6. [BSp1] Bożejko, M., Speicher, R.: An example of a generalized Brownian motion. Commun. Math. Phys.137, 519–531 (1991)CrossRefzbMATHGoogle Scholar
  7. [BSp2] Bożejko, M., Speicher, R.: An example of a generalized Brownian motion, II. Heidelberg 1990 (preprint)Google Scholar
  8. [CuH] Cushen, C.D., Hudson, R.L.: A quantum-mechanical central limit theorem. J. Appl. Probab.8, 454–469 (1971)zbMATHCrossRefMathSciNetGoogle Scholar
  9. [Cun] Cuntz, J.: SimpleC *-algebras generated by isometries. Commun. Math. Phys.57, 173–185 (1977)zbMATHCrossRefMathSciNetGoogle Scholar
  10. [Eva] Evans, D.E.: OnO n, Publ. RIMS,16, 915–927 (1980)zbMATHCrossRefGoogle Scholar
  11. [GvW] Giri, N., Waldenfels, W. v.: An algebraic version of the central limit theorem. Z. Wahrscheinlichkeitstheorie verw. Gebiete42, 129–134 (1978)zbMATHCrossRefGoogle Scholar
  12. [Gre] Greenberg, O.W.:Q-mutators and violations of statistics. University of Maryland 1990 (preprint 91-034)Google Scholar
  13. [HuP] Hudson, R.L., Parthasarathy, K.R.: Unification of Fermion and Boson stochastic calculus: Commun. Math. Phys.104, 457–470 (1986)zbMATHCrossRefMathSciNetGoogle Scholar
  14. [Küm1] Kümmerer, B.: Survey on a theory of non-commutative stationary Markov processes. In: Accardi, L., Waldenfels, W. v. (eds) Quantum Probability and Applications, III. Proc. Oberwolfach 1987. (Lect. Notes Math., vol. 1303, pp. 154–182) Berlin Heidelberg New York: Springer 1988CrossRefGoogle Scholar
  15. [Küm2] Kümmerer, B.: Markov dilations and non-commutative Poisson processes (preprint)Google Scholar
  16. [LiP] Lindsay, J.M., Parthasarathy, K.R.: Cohomology of Power Sets with Applications in Quantum Probability. Commun. Math. Phys.124, 337–364 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  17. [Par] Parthasarathy, K.R.: Azéma Martingales and Quantum Stochastic Calculus. (preprint 1989)Google Scholar
  18. [Sch1] Schürmann, M.: White Noises on Involutive Bialgebras. Heidelberg 1990 (preprint)Google Scholar
  19. [Sch2] Schürmann, M.: Quantumq-White Noise and a Central Limit Theorem. Heidelberg 1990 (preprint)Google Scholar
  20. [Spe] Speicher, R.: A New Example of ‘Independence’ and ‘White Noise’. Probab. Theory Relat. Fields84, 141–159 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  21. [Voi1] Voiculescu, D.: Symmetries of some reduced free productC *-algebras. In: Araki, H., Moore, C.C., Stratila, S., Voiculescu, D. (eds.) Operator Algebras and their Connection with Topology and Ergodic Theory. Proc. Busteni, Romania, 1983 (Lect. Notes Math., vol. 1132, pp. 556–588) Berlin Heidelberg New York: Springer 1985CrossRefGoogle Scholar
  22. [Voi2] Voiculescu, D.: Addition of certain non-commuting random variables. J. Funct. Anal.66, 323–346 (1986)zbMATHCrossRefMathSciNetGoogle Scholar
  23. [vWa] Waldenfels, W. v.: An algebraic central limit theorem in the anti-commuting case. Z. Wahrscheinlichkeitstheorie verw. Gebiete42, 135–140 (1978)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Roland Speicher
    • 1
  1. 1.Institut für Angewandte MathematikUniversität HeidelbergHeidelbergFederal Republic of Germany

Personalised recommendations